# SDR DL757010358

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 37,814 hours, 18,916 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: S312N5096
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TURNING ON WING A/I DUCT LEAK ILLUMINATED ALONG WITH RT ENG ANTI ICE. A/C DIVERTED INTO PHX.  FOUND CLAMP DPN 366201022 HAD FAILED IN THE RT ENG/PYLON FWD SECTION, 16 SMALL RIVITS HAD FAILED ON THE CLAMP ALLOWING THE DUCT TO SEPARATE.
